Intended for kids ages 2 to 11 years, Children's Tylenol Liquid Oral Suspension Medicine with Acetaminophen in a kid-friendly Cherry flavor provides temporary relief from a range of cold and flu symptoms, including fever, minor aches and pains, toothache, headache and sore throat. Each 5- milliliter dose of this kids' liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold and flu. This children's cold and flu symptom medicine also comes in a kid-friendly cherry flavor and is ibuprofen-, aspirin- and alcohol-free, and is gentle on the tummy. From the number 1 pediatrician recommended brand for pain and fever relief, Children's Tylenol has been used by parents decade after decade for effective symptom relief.

Tylenol Pain + Fever, 160 mg, Cherry Flavor, 4 Fluid ounce

$8.99$2.25/fl oz

Description

Intended for kids ages 2 to 11 years, Children's Tylenol Liquid Oral Suspension Medicine with Acetaminophen in a kid-friendly Cherry flavor provides temporary relief from a range of cold and flu symptoms, including fever, minor aches and pains, toothache, headache and sore throat. Each 5- milliliter dose of this kids' liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold and flu. This children's cold and flu symptom medicine also comes in a kid-friendly cherry flavor and is ibuprofen-, aspirin- and alcohol-free, and is gentle on the tummy. From the number 1 pediatrician recommended brand for pain and fever relief, Children's Tylenol has been used by parents decade after decade for effective symptom relief.

Ingredients

In Each 5 ml Active Ingredients: Acetaminophen (160 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Anhydrous Citric Acid, FD&C Red 40, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose and Carboxymethylcellulose Sodium, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum.
Product Number: 00300450123046

Description

Intended for kids ages 2 to 11 years, Children's Tylenol Liquid Oral Suspension Medicine with Acetaminophen in a kid-friendly Cherry flavor provides temporary relief from a range of cold and flu symptoms, including fever, minor aches and pains, toothache, headache and sore throat. Each 5- milliliter dose of this kids' liquid medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold and flu. This children's cold and flu symptom medicine also comes in a kid-friendly cherry flavor and is ibuprofen-, aspirin- and alcohol-free, and is gentle on the tummy. From the number 1 pediatrician recommended brand for pain and fever relief, Children's Tylenol has been used by parents decade after decade for effective symptom relief.
Product Number: 00300450123046